MathSciNet Relay Station
MathSciNet bibliographic data
MR2026873 74E10 (74B05)
Merodio, J.; Ogden, R. W. A note on strong ellipticity for transversely isotropic linearly elastic solids. Quart. J. Mech. Appl. Math. 56 (2003), no. 4, 589–591.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement